본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of mathematical analysis and applications 29건

  1. [해외논문]   On the Hyers-Ulam Stability of Linear Mappings  

    Rassias, T.M. , Semrl, P.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 325 - 338 , 1993 , 0022-247x ,

    초록

    Let E 1 be a real normed vector space and E 2 a real Banach space. S. M. Ulam posed the problem: When does a linear mapping near an approximately linear mapping @?: E 1 @? E 2 exist? We give a new generalized solution to this problem. An example illustrates when the answer to this question is negative. The behaviour of bounded approximately additive mappings which do not satisfy Hyers-UIam stability is also investigated.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   A General Framework for the Study of Indirect Damping Mechanisms in Elastic Systems  

    Russell, D.L.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 339 - 358 , 1993 , 0022-247x ,

    초록

    We consider energy dissipation in elastic systems, energy conserving in themselves, resulting from the coupling of such systems to associated dissipative systems. We indicate a general analytic and algebraic structure in which many such coupled systems may be incorporated and present sufficient conditions for the associated strongly continuous semigroups to be holomorphic semigroups.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   On Meromorphic Functions That Share Four Values  

    Wang, S.P.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 359 - 369 , 1993 , 0022-247x ,

    초록

    In this paper, two results on meromorphic functions sharing four values are obtained. We proved THEOREM 1. Let f and g be two distinct nonconstant meromorphic functions sharing four values. Suppose that two of these values, say a and b, satisfy τ(a) > 4/5 and τ(b) > 4/5. Then f and g share all four values CM. THEOREM 2. Let f and g be two distinct nonconstant meromorphic functions sharing four values, whose cross ratio is equal to - 1. Suppose that two of these values, say a and b, satisfy τ(a) > 2/3 and τ(b) > 2/3. Then f and g share all four values CM.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Mean and Weak Convergence of Fourier-Bessel Series  

    Guadalupe, J.J. , Perez, M. , Ruiz, F.J. , Varona, J.L.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 370 - 389 , 1993 , 0022-247x ,

    초록

    We study the uniform boundedness on some weighted L p spaces of the partial sum operators associated to Fourier-Bessel series, obtaining necessary and sufficient conditions for this boundedness in terms of the weights. On the other hand, we study the weak and restricted weak type of the partial sum operators in the end points of the interval of strong boundedness.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Bounds for the Appell Function F2  

    Moses, H.E. , Prosser, R.T.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 390 - 410 , 1993 , 0022-247x ,

    초록

    The exact matrix elements for certain second order radiation processes in hydrogenic atoms can all be expressed in terms of a certain generalized hypergeometric function of two variables. In this paper we obtain bounds for this function as the two variables tend to the singular point z = 1 from the upper half plane. The bounds are shown to he uniform in the hypergeometric parameters in the ranges of interest, and may he used to bound the exact matrix elements in both the non-relativistic and relativistic cases.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Renorming, Proximinal Subspaces, and Quotients in Banach Spaces  

    Franchetti, C. , Vesely, L.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 411 - 418 , 1993 , 0022-247x ,

    초록

    Any Banach space can be equivalently renormed so that a given subspace is proximinal. We give a sufficient condition for an equivalent norm on 1 1 (Γ) to satisfy the following property: every Banach space with the density character not greater than card (Γ) is isometric to a quotient of the renormed 1 1 (Γ). Applications concerning the structure of quotients with proximinal subspaces are given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   A New Theory for Fourier Analysis. II. Further Analysis on the Space of Test Functions  

    Howell, K.B.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 419 - 429 , 1993 , 0022-247x ,

    초록

    This is the second in a series of papers extending the theory supporting Fourier analysis. Bounds for basic mappings on the space of test functions, the convergence of certain sequences of lest functions, and the convolution of test functions are discussed.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Extremal Solutions of Functional Differential Inclusions  

    Hu, S.C. , Lakshmikantham, V. , Papageorgiou, N.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 430 - 435 , 1993 , 0022-247x ,

    초록

    In this paper, we prove the existence of extremal solutions of functional differential inclusions, in particular, we can prove the existence of extremal solutions of differential inclusions without assuming that the right-hand side multifunction is jointly upper semi-continuous.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Evolution Equations as Space-Time Operator Equations  

    Picard, R.H.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 436 - 458 , 1993 , 0022-247x ,

    초록

    In this paper, we prove the existence of extremal solutions of functional differential inclusions, in particular, we can prove the existence of extremal solutions of differential inclusions without assuming that the right-hand side multifunction is jointly upper semi-continuous.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Averaging Operators and a Generalized Robinson Differential Inequality  

    Miller, S.S. , Mocanu, P.T.
    Journal of mathematical analysis and applications v.173 no.2 ,pp. 459 - 469 , 1993 , 0022-247x ,

    초록

    Let co E denote the convex hull of a set E in C, let H be the class of analytic functions defined in the unit disc U, and denote the subordination of functions f, g @? H by f @? g. This article deals with the theory of averaging operators defined on a set K @? H. These are operators I: K → H that satisfy I[f](0) =f(0) and I[f](U) @? co f(U) for all f @? K. Conditions for and examples of such operators are presented. The proofs of these results are dependent on determining dominants of the second-order differential subordination Az 2 p''(z) + B(z) zp'(z) + C(z) p(z) + D(z) @? h(z). With suitable conditions on A, B, C, D, and h the authors show that p @? h. As an additional application of this differential subordination the authors generalize a differential inequality of R. M. Robinson.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지